Works matching DE "SUBGRADIENT methods"
Results: 314
Accelerate stochastic subgradient method by leveraging local growth condition.
- Published in:
- Analysis & Applications, 2019, v. 17, n. 5, p. 773, doi. 10.1142/S0219530519400050
- By:
- Publication type:
- Article
Adaptive subdivision piecewise linear interface calculation (ASPLIC) for 2D multi-material hydrodynamic simulation codes.
- Published in:
- International Journal for Numerical Methods in Fluids, 2015, v. 77, n. 7, p. 418, doi. 10.1002/fld.3989
- By:
- Publication type:
- Article
Clarke Subgradients for Directionally Lipschitzian Stratifiable Functions.
- Published in:
- Mathematics of Operations Research, 2015, v. 40, n. 2, p. 328, doi. 10.1287/moor.2014.0672
- By:
- Publication type:
- Article
TWO NOVEL ALGORITHMS FOR SOLVING VARIATIONAL NEQUALITY PROBLEMS GOVERNED BY FIXED POINT PROBLEMS AND THEIR APPLICATIONS.
- Published in:
- Fixed Point Theory, 2024, v. 25, n. 2, p. 747, doi. 10.24193/fpt-ro.2024.2.20
- By:
- Publication type:
- Article
GLOBAL AND LINEAR CONVERGENCE OF ALTERNATED INERTIAL SINGLE PROJECTION ALGORITHMS FOR PSEUDO-MONOTONE VARIATIONAL INEQUALITIES.
- Published in:
- Fixed Point Theory, 2022, v. 23, n. 1, p. 391, doi. 10.24193/fpt-ro.2022.1.25
- By:
- Publication type:
- Article
PSEUDOMONOTONE VARIATIONAL INEQUALITIES AND FIXED POINTS.
- Published in:
- Fixed Point Theory, 2021, v. 22, n. 2, p. 543, doi. 10.24193/fpt-ro.2021.2.36
- By:
- Publication type:
- Article
A NOVEL ITERATIVE ALGORITHM WITH CONVERGENCE ANALYSIS FOR SPLIT COMMON FIXED POINTS AND VARIATIONAL INEQUALITY PROBLEMS.
- Published in:
- Fixed Point Theory, 2021, v. 22, n. 1, p. 123, doi. 10.24193/fpt-ro.2021.1.09
- By:
- Publication type:
- Article
A MODIFIED INERTIAL SUBGRADIENT EXTRAGRADIENT METHOD FOR SOLVING PSEUDOMONOTONE VARIATIONAL INEQUALITIES AND COMMON FIXED POINT PROBLEMS.
- Published in:
- Fixed Point Theory, 2020, v. 21, n. 1, p. 93, doi. 10.24193/fpt-ro.2020.1.07
- By:
- Publication type:
- Article
Robust network formation with biological applications.
- Published in:
- Networks & Heterogeneous Media, 2024, v. 19, n. 2, p. 1, doi. 10.3934/nhm.2024035
- By:
- Publication type:
- Article
A joint order acceptance and scheduling problem with earliness and tardiness penalties considering overtime.
- Published in:
- Journal of Scheduling, 2021, v. 24, n. 1, p. 49, doi. 10.1007/s10951-020-00672-5
- By:
- Publication type:
- Article
A two-step inertial algorithm for solving equilibrium problems on Hadamard manifolds.
- Published in:
- Carpathian Journal of Mathematics, 2025, v. 41, n. 2, p. 253, doi. 10.37193/CJM.2025.02.01
- By:
- Publication type:
- Article
Halpern subgradient extragradient algorithm for solving quasimonotone variational inequality problems.
- Published in:
- Carpathian Journal of Mathematics, 2022, v. 38, n. 1, p. 249, doi. 10.37193/CJM.2022.01.20
- By:
- Publication type:
- Article
Strong convergence of inertial subgradient extragradient method for solving variational inequality in Banach space.
- Published in:
- Carpathian Journal of Mathematics, 2019, v. 35, n. 3, p. 327, doi. 10.37193/cjm.2019.03.07
- By:
- Publication type:
- Article
Intertwined supply network design under facility and transportation disruption from the viability perspective.
- Published in:
- International Journal of Production Research, 2023, v. 61, n. 8, p. 2513, doi. 10.1080/00207543.2021.1930237
- By:
- Publication type:
- Article
Scheduling of steelmaking-continuous casting process with different processing routes using effective surrogate Lagrangian relaxation approach and improved concave–convex procedure.
- Published in:
- International Journal of Production Research, 2022, v. 60, n. 11, p. 3435, doi. 10.1080/00207543.2021.1924408
- By:
- Publication type:
- Article
APPLICATIONS OF ITERATIVE LEARNING CONTROL TEHNIQUES ON AND INVERTED PENDULUM SYSTEM.
- Published in:
- Annals of DAAAM & Proceedings, 2010, p. 151
- By:
- Publication type:
- Article
AGGREGATE SUBGRADIENT SMOOTHING METHODS FOR LARGE SCALE NONSMOOTH NONCONVEX OPTIMISATION AND APPLICATIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2015, v. 91, n. 3, p. 523, doi. 10.1017/S0004972715000143
- By:
- Publication type:
- Article
Subgradient estimates for a nonlinear subparabolic equation on pseudo-Hermitian manifold.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2016, v. 21, n. 1, p. 42
- By:
- Publication type:
- Article
A subgradient method with non-monotone line search.
- Published in:
- Computational Optimization & Applications, 2023, v. 84, n. 2, p. 397, doi. 10.1007/s10589-022-00438-z
- By:
- Publication type:
- Article
An augmented subgradient method for minimizing nonsmooth DC functions.
- Published in:
- Computational Optimization & Applications, 2021, v. 80, n. 2, p. 411, doi. 10.1007/s10589-021-00304-4
- By:
- Publication type:
- Article
Convergence rates of subgradient methods for quasi-convex optimization problems.
- Published in:
- Computational Optimization & Applications, 2020, v. 77, n. 1, p. 183, doi. 10.1007/s10589-020-00194-y
- By:
- Publication type:
- Article
Algorithms for stochastic optimization with function or expectation constraints.
- Published in:
- Computational Optimization & Applications, 2020, v. 76, n. 2, p. 461, doi. 10.1007/s10589-020-00179-x
- By:
- Publication type:
- Article
Modified extragradient-like algorithms with new stepsizes for variational inequalities.
- Published in:
- Computational Optimization & Applications, 2019, v. 73, n. 3, p. 913, doi. 10.1007/s10589-019-00093-x
- By:
- Publication type:
- Article
Lower and upper bounds for the spanning tree with minimum branch vertices.
- Published in:
- Computational Optimization & Applications, 2013, v. 56, n. 2, p. 405, doi. 10.1007/s10589-013-9556-5
- By:
- Publication type:
- Article
A derivative-free approximate gradient sampling algorithm for finite minimax problems.
- Published in:
- Computational Optimization & Applications, 2013, v. 56, n. 1, p. 1, doi. 10.1007/s10589-013-9547-6
- By:
- Publication type:
- Article
Numerical Methods for Some Classes of Variational Inequalities with Relatively Strongly Monotone Operators.
- Published in:
- Mathematical Notes, 2022, v. 112, n. 5/6, p. 965, doi. 10.1134/S000143462211030X
- By:
- Publication type:
- Article
A vector field potentiality criterion in sub-Riemannian geometry.
- Published in:
- Mathematical Notes, 2017, v. 102, n. 5/6, p. 884, doi. 10.1134/S0001434617110293
- By:
- Publication type:
- Article
A Superlinearly Convergent Subgradient Method for Sharp Semismooth Problems.
- Published in:
- Mathematics of Operations Research, 2024, v. 49, n. 3, p. 1678, doi. 10.1287/moor.2023.1390
- By:
- Publication type:
- Article
A Generalized Newton Method for Subgradient Systems.
- Published in:
- Mathematics of Operations Research, 2023, v. 48, n. 4, p. 1811, doi. 10.1287/moor.2022.1320
- By:
- Publication type:
- Article
Examples of Pathological Dynamics of the Subgradient Method for Lipschitz Path-Differentiable Functions.
- Published in:
- Mathematics of Operations Research, 2022, v. 47, n. 4, p. 3184, doi. 10.1287/moor.2021.1241
- By:
- Publication type:
- Article
An Inertial Type Subgradient Extragradient Method for Common Fixed Point and Variational Inequalities Problems in Real Banach Space.
- Published in:
- Journal of Mathematical Extension, 2024, v. 18, n. 6, p. 1, doi. 10.30495/JME.2024.2675
- By:
- Publication type:
- Article
An Inertial Type Subgradient Extragradient Method for Common Fixed Point and Variational Inequalities Problems in Real Banach Space.
- Published in:
- Journal of Mathematical Extension, 2024, v. 18, n. 1, p. 1
- By:
- Publication type:
- Article
A Subgradient Method for Unconstrained Nonconvex Nonsmooth Optimization.
- Published in:
- Journal of Mathematical Extension, 2017, v. 11, n. 3, p. 31
- By:
- Publication type:
- Article
Extragradient subgradient methods for solving bilevel equilibrium problems.
- Published in:
- Journal of Inequalities & Applications, 2018, v. 2018, n. 1, p. 1, doi. 10.1186/s13660-018-1898-1
- By:
- Publication type:
- Article
Modified hybrid decomposition of the augmented Lagrangian method with larger step size for three-block separable convex programming.
- Published in:
- Journal of Inequalities & Applications, 2018, v. 2018, n. 1, p. 1, doi. 10.1186/s13660-018-1863-z
- By:
- Publication type:
- Article
Convergence properties of stochastic proximal subgradient method in solving a class of composite optimization problems with cardinality regularizer.
- Published in:
- Journal of Industrial & Management Optimization, 2024, v. 20, n. 5, p. 1, doi. 10.3934/jimo.2023149
- By:
- Publication type:
- Article
Adaptive inertial subgradient extragradient methods for finding minimum-norm solutions of pseudomonotone variational inequalities.
- Published in:
- Journal of Industrial & Management Optimization, 2023, v. 19, n. 10, p. 1, doi. 10.3934/jimo.2023012
- By:
- Publication type:
- Article
An inertial subgradient extragradient method with Armijo type step size for pseudomonotone variational inequalities with non-Lipschitz operators in Banach spaces.
- Published in:
- Journal of Industrial & Management Optimization, 2023, v. 19, n. 9, p. 1, doi. 10.3934/jimo.2022239
- By:
- Publication type:
- Article
Bregman subgradient extragradient method with monotone self-adjustment stepsize for solving pseudo-monotone variational inequalities and fixed point problems.
- Published in:
- Journal of Industrial & Management Optimization, 2022, v. 18, n. 2, p. 773, doi. 10.3934/jimo.2020178
- By:
- Publication type:
- Article
Robust stochastic optimization with convex risk measures: A discretized subgradient scheme.
- Published in:
- Journal of Industrial & Management Optimization, 2021, v. 17, n. 1, p. 81, doi. 10.3934/jimo.2019100
- By:
- Publication type:
- Article
Projection methods for solving split equilibrium problems.
- Published in:
- Journal of Industrial & Management Optimization, 2020, v. 16, n. 5, p. 2331, doi. 10.3934/jimo.2019056
- By:
- Publication type:
- Article
INCREMENTAL GRADIENT-FREE METHOD FOR NONSMOOTH DISTRIBUTED OPTIMIZATION.
- Published in:
- Journal of Industrial & Management Optimization, 2017, v. 13, n. 4, p. 1841, doi. 10.3934/jimo.2017021
- By:
- Publication type:
- Article
A SUBGRADIENT-BASED CONVEX APPROXIMATIONS METHOD FOR DC PROGRAMMING AND ITS APPLICATIONS.
- Published in:
- Journal of Industrial & Management Optimization, 2016, v. 12, n. 4, p. 1349, doi. 10.3934/jimo.2016.12.1349
- By:
- Publication type:
- Article
SUBGRADIENT-BASED NEURAL NETWORK FOR NONCONVEX OPTIMIZATION PROBLEMS IN SUPPORT VECTOR MACHINES WITH INDEFINITE KERNELS.
- Published in:
- Journal of Industrial & Management Optimization, 2016, v. 12, n. 1, p. 285, doi. 10.3934/jimo.2016.12.285
- By:
- Publication type:
- Article
EXISTENCE FOR NONLINEAR FINITE DIMENSIONAL STOCHASTIC DIFFERENTIAL EQUATIONS OF SUBGRADIENT TYPE.
- Published in:
- Mathematical Control & Related Fields, 2018, v. 8, n. 3/4, p. 501, doi. 10.3934/mcrf.2018020
- By:
- Publication type:
- Article
A Pricing Approach Toward Incentive Mechanisms for Participant Mobile Crowdsensing in Edge Computing.
- Published in:
- Mobile Networks & Applications, 2020, v. 25, n. 4, p. 1220, doi. 10.1007/s11036-020-01538-y
- By:
- Publication type:
- Article
A novel approach to fairness-aware energy efficiency in green heterogeneous cellular networks.
- Published in:
- Wireless Networks (10220038), 2022, v. 28, n. 6, p. 2651, doi. 10.1007/s11276-022-02987-x
- By:
- Publication type:
- Article
A hybrid Benders approach for coordinated capacitated lot-sizing of multiple product families with set-up times.
- Published in:
- International Journal of Production Research, 2018, v. 56, n. 3, p. 1326, doi. 10.1080/00207543.2017.1338778
- By:
- Publication type:
- Article
A genetic algorithm extended modified sub-gradient algorithm for cell formation problem with alternative routings.
- Published in:
- International Journal of Production Research, 2012, v. 50, n. 15, p. 4025, doi. 10.1080/00207543.2011.588264
- By:
- Publication type:
- Article
Three novel inertial subgradient extragradient methods for quasi-monotone variational inequalities in Banach spaces.
- Published in:
- Computational & Applied Mathematics, 2024, v. 43, n. 8, p. 1, doi. 10.1007/s40314-024-02929-7
- By:
- Publication type:
- Article